# SDR R61A202003070366

- Difficulty date: February 18, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CABIN FLOOR STRUCTURE, CORROSION FOUND ON SEAT TRACK CROWN AREA LBL 12 AND BTW FR 29-34. REPLACED SEAT TRACK IAW SRM 51-41-02, 51-43-04, AND 51-43-03  ***AIRCRAFT REMAINS IN HEAVY CHECK***
